# SDR UIEA2019061744495

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,172 hours, 17,057 cycles
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Part number: 20412170616
- Part serial: 5017
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: K, O

## Discrepancy

RIGHT SIDE WXR INOPERATIVE.   REMOVED AND REPLACED RIGHT RADAR TRANCEIVER IAW AMM  34-43-01 TEST OK.
